# SDR USAA2010112992673

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,623 hours, 30,074 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 97PR3004
- Condition: Leaking
- Location: Apu
- Part time: 33,877 hours, 13,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 89 PDX-PHX - ODOR - WET, DIRTY SOCK SMELL REPORTED DURING TAXI AND CLIMB - DISSIPATED DURING CRUISE.  STRONG ODOR RETURNED DURING DESCENT AND TAXI.  MAINTENANCE FOUND EVIDENCE OF OIL LEAK AT APU OIL COOLER - REMOVED AND REPLACED OIL COOLER I/A/W AIRBUS MAINTENANCE MANUAL 49-91-44.
